# SDR AALA2020080319001

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 23,214 hours, 4,722 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED MAINTENACE OF PHANTOM LAVATORY SMOKE DETECTOR CHIMES THROUGH OUT FLIGHT. BITE TEST OF CIDS 1 AND CIDS 2 SHOWED NO FAULTS AND TESTED OK AS PER AMM 23-73-00. ALSO ACCOMPLISHED OPERATIONAL TEST OF LAVATORY SMOKE DETECTION SYSTEM AS PER AMM 26-17-00. OPERATIONAL CHECK OK.
